# SDR SIMA202001032003

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,143 hours, 34,678 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE PROTRUDING FROM REAR FA FLASHLIGHT-C/A-REMOVED AND REINSTALLED FA FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECK GOOD
